# SDR 99ZZZX3414

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N4402
- Make and model: Braero BAE125800A
- Aircraft serial: 258199
- System (JASC): 3411 · Pitot/Static System
- Part: Static Drains
- Condition: Misinstalled
- Location: Fuselage
- Part time: 4,244 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING PITOT/STATIC DRAIN VALVE MODIFICATIONS, FOUND S2 STATIC DRAIN SYSTEM DISABLED.  S2 DRAIN VALVE RESERVOIR HAD BLANKING CAP INSTALLED.  THE T-FITTING CONNECTING THE LEFT AND RIGHT S2 STATIC SYSTEM WAS CAPPED.  THIS LEFT THE S2 SYSTEM WITHOUT A DRAIN.  THIS DRAIN IS LOCATED UNDER THE COPILOT SEAT IN AN UNACCESSIBLE AREA DUE TO AVIONICS THAT ARE INSTALLED IN THIS AREA.  SUBMITTER STATED THE LOG BOOKS DO NOT REFLECT THIS CHANGE.
